# SDR Y2PA96061

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AA
- Make and model: Amd FALCON
- Aircraft serial: 26
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Tube
- Part number: B020081129
- Condition: Blocked
- Location: Rt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ELP - FLT 17945 - TAKEOFF ABORTED, NO EMERGENCY PROCEDURES NECESSARY.  THIS IS A REPEAT INSTANCE OF PREVIOUS DIFFICULTY REPORTED ON MISR Y2PA-96-052, DATED 7-30-96.  REPLACED COPILOT'S AIRSPEED INDICATOR.  CHECKED SYSTEM PER FALCON MM 34-10-1.  ALSO CHECKED MACH OVERSPEED WARNING SYSTEM IAW FALCON MM 34-10-4 WITH NO DEFECTS NOTED.  ACFT ATTEMPTED DEPARTURE ON 8-1-96 AND REPORTED COPILOT'S AIRSPEED INDICATOR STUCK AT VARIOUS AIRSPEEDS.  PROVIDED ERRONEOUS INDICATIONS.  ACFT RETURNED TO ELP.  NO EMERGENCY PROCEDURES NECESSARY.  MAINTENANCE FOUND A RESTRICTION IN THE COPILOT'S PITOT TUBE.  RESTRICTION WAS BLOWN OUT WITH NITROGEN.  TESTED PITOT SYSTEM IAW FALCON MM 34-10-1 AND C/W PITOT/STATIC LEAK TEST IAW FAR 91-
